# SDR PNSA2013050601

- Difficulty date: May 6, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N404XJ
- Make and model: Saab 340B
- Aircraft serial: 404
- Aircraft time: 34,961 hours, 36,752 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 330151
- Part serial: 16201396
- Condition: Failed
- Location: Cabin
- Part time: 2,524 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO EMERGENCY POWER SUPPLIES FAILED 6 MONTH ON AIRCRAFT INSPECTION.
